# SDR IPXA2023070693601

- Difficulty date: June 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER CENTER AUXILIARY TANK HAS CRACKS LOCATED BETWEEN STA XCW=17.0 AND XCW=46.5 ON LOWER STRINGER 47.REPAIRED CRACKED LOWER STRINGER 47 AT THE UPPER CENTER AUXILIARY TANK AT STA XCW=17.0 AND XCW=46.5 IAW SRM 57-10-03 REPAIR 1 FIG 201. (MAJOR)
